Producción científica
Buscar por:
Lista
| Publicación |
|
P. Jara Martínez
and
E. Santos Aláez,
"COMPLETIONS OF COMMUTATIVE RINGS AND MODULES", Israel Journal of Mathematics, vol.89
, 141-155, 1995
|
|
P. Jara Martínez
"Generalized local duality", Journal of Algebra, vol.175
, 88-104, 1995
|
|
J.M. García-Hernández, P. Jara-Martínez
and
E. Santos Aláez,
"INJECTIVE-MODULES AND LOCALIZATION", Communications in Algebra, vol.23
, 2621-2636, 1995
|
|
J.M. García Hernández, P. Jara Martínez
and
E. Santos Aláez,
"INJECTIVE-MODULES AND LOCALIZATION", COMMUNICATIONS IN ALGEBRA, vol.23
, 2621-2636, 1995
|
|
P. Jara Martínez
"On the structure sheaf associated to a finite algebra", Communications in Algebra, vol.23
, 777-782, 1995
|
|
L.M. Merino González, J.L. Bueso-Montero
and
P. Jara Martínez,
"A structure sheaf on noetherian rings", Communications in Algebra, vol.22
, 3511-3530, 1994
|
|
J.L. Bueso Montero, P. Jara Martínez
and
E. Santos Aláez,
"COMPLETION", COMMUNICATIONS IN ALGEBRA, vol.22
, 969-987, 1994
|
|
P. Jara Martínez, E. Santos Aláez
and
J.L. Bueso-Montero,
"Completion", Communications in Algebra, vol.22
, 969-987, 1994
|
|
|
Última actualización del SICA: 25/03/2026